Keyword : multilinear maps


Cryptographic Multilinear Maps and Their Cryptanalysis
Jung HEE CHEON Changmin LEE Hansol RYU 
Publication:   
Publication Date: 2018/01/01
Vol. E101-A  No. 1 ; pp. 12-18
Type of Manuscript:  INVITED PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
multilinear mapszeroizing attackindistinguishability obfuscation
 Summary | Full Text:PDF(967.2KB)

Multi-Hop Unidirectional Proxy Re-Encryption from Multilinear Maps
Fei TANG Hongda LI Jinyong CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2015/02/01
Vol. E98-A  No. 2 ; pp. 762-766
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
proxy re-encryptionmulti-hopmultilinear maps
 Summary | Full Text:PDF(91.9KB)